MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Clinical nephrology · 1999

Secondary hyperparathyroidism exacerbation: a rare side-effect of interferon-alpha?

Calvino J, Romero R, Suárez-Peñaranda J M, Arcocha V, Lens X M, Mardaras J, Novoa D, Sánchez-Guisande D

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

Recombinant human interferon alpha (alpha IFN) is the only treatment with proven benefit for chronic hepatitis C virus (HCV) infection. Nevertheless its use in some susceptible individuals has led to the development or aggravation of different autoimmune conditions. We report the case of a 20 year old woman on peritoneal dialysis with chronic lobular hepatitis secondary to HCV infection who developed de novo psoriasis 9 months after starting treatment with alpha-IFN. In addition to psoriasis, alpha-IFN prescription was also concurrent with an unexpected and refractory secondary hyperparathyroidism exacerbation initially characterized by a marked reduction of serum calcium levels and a consequential increase of PTH. Both complications disappeared after drug withdrawal. The clinical sequence makes an alpha-IFN-induced autoimmune side effect the most plausible hypothesis. The case is discussed and some possible etiopathogenic factors are briefly reviewed.

Для цитирования: Calvino J, Romero R, Suárez-Peñaranda J M, Arcocha V, Lens X M, Mardaras J, Novoa D, Sánchez-Guisande D. Secondary hyperparathyroidism exacerbation: a rare side-effect of interferon-alpha?. Clinical nephrology. 1999.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.